# SDR SWAA2023112014406

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS SURFACE CORROSION ON RT. TRANSITION ANGLE BS436-440<[01] CLEAN CORROSION PER SRM 51-10-02. REWORKED AREA IS OUT OF LIMIT PER SRM 53-00-53-1A-2 FIG 103 DETAIL D.;[02] DRILLED THE NEW ANGLE PER SRM 51-40-05;[03] VERIFIED CORRECTIVE ACTION #2;[04] OK TO INSTALL;[05] INSTALLED FASTENERS ON NEW ANGLE PER SRM 51-40-02;[06] INSPECTED C/A #5
